Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What do breast, shoulder and armpit pain while under stress indicate?

Answered by
Dr.
Dr. Rishi

General Surgeon

Practicing since :1999

Answered : 1312 Questions

default
Posted on Thu, 2 Mar 2017 in Lump
Question: I am a 47 year old woman. For a few days now, I've had pain in my left breast, armpit, shoulder, shoulder blade. The pain is both achy and sharp and my skin in that area also feels like it's sunburned. There's nothing visible on my skin. I've been under an unusual amount of stress the last few weeks and have felt a bit like I'm having a panic attack more than once.
doctor
Answered by Dr. Rishi 52 minutes later
Brief Answer:
Please get an ECG done and see your GP or a Physician.

Detailed Answer:
Hello.
Welcome to Health Care Magic and Thanks for the question.
This could very well be due to anxiety.
Please get an ECG done and have it shown to your GP. It might be nothing but it would be better to get a basic check-up done and rule out any heart or breast problems. A simple test like ECG and a breast exam would be good.
Then you can relax.
He can then prescribe you some anti anxiety medicines like Tab Alprazolam 0.25mg at night.
Take care and do let me know if there are any other queries on this issue.
Dr Rishi, New XXXXXXX XXXXXXX
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  

Recent questions on  Panic attack

doctor1 MD

My son is coming off risperidal, after almost 3 months of 2mg per day,he is still is on 20mg of Paxil we notice that he is almost getting a panic attack is this normal how long would last should we increase the dosage of Paxil may be to 40mg what do you think many thank Joel

doctor1 MD

THIS MEDICATION METROPROLO TARTRATE 25MG ME FILLSO BAD. I HAVE ON THIS MEDICINE FOR 2 MONTHS AND HAVE ANXIETY ATTACKS SWEATY HANDS AND FEET. l FEEL LIGHT HEADED WEAK AND my eyes FEEL LIKE THEY WANT TO FALL OUT BECAUSE THEY ARE SO TIRED AND RED. It just makes me feel bad. I have shortness of breath. and I have no appetite did not feel like this before I started taking this medicine

doctor1 MD

I'm suffering from possible anxiety attacks where my heart beat increases and my breathing stops while I'm asleep. This has been an ongoing problem for the last year and a half and it's beginning to worry me during the day. If i am in a lecture hall at Univeristy and it goes quiet, i fear that I am going to have some sort of heart attack as the pain in my chest hurts. I'm only 18 but my father and grandfather have both suffered from heart attacks. What do I need to do?

doctor1 MD

i have someone close to me who is addicted to hydramorph or oxy s and went on methadone to help him get off of it. then he went to be tested and the doctor took him off the methadone quite quickly and has diagnosed him with anxiety and severe panic disorder. he is suffering extreme pain and nausea and diaharea, he was told he can t go on his panic medication if he goes back on the methadone , what can he take to help him with his withdrawls, he is always very very angry

doctor1 MD

My husband had precancerous spot s removed 2 days ago since then he is experiencing chills and low blood pressure along with sweats visited Dr the emergency room that day but was cleared to go home Right now he is chilled again and very nervous

doctor1 MD

can can I take NP thyroid and Ativan not at the same time but Ativan just in case my panic attack comes out of nowhere

doctor1 MD

Hi my head feels heavy I left work early and slept for 3 hours what causes this ? I’m healthy